Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 49, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 27, 2010, 3:55 AM EDT for Polk County, Sumter County, Florida. It took effect at Apr 27, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:55 AM EDT (07:55 UTC)
- In effect from
- Apr 27, 2010, 1:00 PM EDT
- Expired
- Apr 27, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 85 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 7.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153 WWUS82 KTBW 270755 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 355 AM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 7 PM EDT THIS EVENING FOR 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH WINDS OF 15 MPH OR MORE FOR LEVY...CITRUS...SUMTER...HERNANDO... PASCO...AND POLK COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY VALUES BELOW 35 PERCENT FOR ALL COUNTIES EXCEPT PINELLAS... .DRIER AIR WILL MOVE INTO WEST CENTRAL AND SOUTHWEST FLORIDA TODAY IN THE WAKE OF A COLD FRONT. THIS DRIER AIR WILL ALLOW HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON FROM POLK COUNTY NORTH THROUGH THE NATURE COAST. IN ADDITION BREEZY WEST WINDS IN THE 15 TO 20 MPH RANGE WITH HIGHER GUSTS ARE EXPECTED. FLZ039-042-043-048-049-052-272300- /O.NEW.KTBW.FW.W.0049.100427T1700Z-100427T2300Z/ /O.NEW.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-POLK- 355 AM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. DRIER AIR MOVING INTO THE REGION WILL PRODUCE LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT OVER THE WARNING AREA TODAY...WITH HUMIDITY VALUES BOTTOMING OUT AROUND 30 PERCENT DURING THE AFTERNOON. THIS DRIER AIR COMBINED WITH GUSTY WESTERLY WINDS OF 15 TO 20 MPH RANGE WITH HIGHER GUSTS WILL PRODUCE FAVORABLE CONDITIONS FOR THE SPREAD OF ANY FIRE THAT MAY START WITHIN THE WARNING AREA. SIMILAR CONDITIONS ARE AGAIN EXPECTED ON WEDNESDAY FOR WHICH A FIRE WEATHER WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ051-055>057-060>062-065-272300- /O.NEW.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ HILLSBOROUGH-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE- LEE- 355 AM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A DRY AIR MASS WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING INTO THE LOWER 80S MAY SUPPORT FOUR OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE WATCH AREA DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ JCM/JLC
2 follow-up statements
611 WWUS82 KTBW 271825 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 225 PM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH WINDS OF 15 MPH OR MORE FOR LEVY...CITRUS...SUMTER...HERNANDO...PASCO...AND POLK COUNTIES... ...RED FLAG WARNING FOR WEDNESDAY AFTERNOON AND EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR LEVY...CITRUS... HERNANDO...SUMTER...HILLSBOROUGH...POLK...HARDEE...DESOTO AND HIGHLANDS COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR MANATEE...SARASOTA...CHARLOTTE AND LEE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND EVENING FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR LEVY...CITRUS...SUMTER...HERNANDO...PASCO...HILLSBOROUGH AND POLK COUNTIES... .DRIER AIR WILL MOVE INTO WEST CENTRAL AND SOUTHWEST FLORIDA TODAY IN THE WAKE OF A COLD FRONT AS HIGH PRESSURE BUILDS INTO THE REGION. THE DRIER AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON FROM POLK COUNTY NORTH THROUGH THE NATURE COAST. IN ADDITION BREEZY WEST WINDS IN THE 15 TO 20 MPH RANGE WITH HIGHER GUSTS ARE EXPECTED. DRY AIR WILL REMAIN ACROSS THE AREA THROUGH THURSDAY LEADING TO MORE POSSIBLE FIRE WEATHER HAZARDS. FLZ039-042-043-048-049-052-281000- /O.UPG.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ /O.NEW.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ /O.NEW.KTBW.FW.A.0043.100429T1600Z-100429T2300Z/ /O.CON.KTBW.FW.W.0049.000000T0000Z-100427T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-POLK- 225 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRIER AIR MOVING INTO THE REGION WILL PRODUCE LONG DURATIONS OF HUMIDITY VALUES BELOW 35 PERCENT OVER THE WARNING AREA THIS AFTERNOON AND EARLY EVENING...WITH HUMIDITY VALUES BOTTOMING OUT AROUND 30 PERCENT. THIS DRIER AIR WILL COMBINE WITH GUSTY WESTERLY WINDS OF 15 TO 20 MPH. ON WEDNESDAY THE DRIER AIR WILL BE FIRMLY ENTRENCHED WITH FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT ANTICIPATED. SIMILAR CONDITIONS ARE AGAIN EXPECTED ON THURSDAY FOR WHICH A FIRE WEATHER WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ051-281000- /O.UPG.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ /O.NEW.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ /O.NEW.KTBW.FW.A.0043.100429T1600Z-100429T2300Z/ HILLSBOROUGH- 225 PM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES OVER INLAND AREAS WILL SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. SIMILAR CONDITIONS ARE EXPECTED AGAIN ON THURSDAY FOR WHICH A FIRE WEATHER WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ056-057-061-281000- /O.UPG.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ /O.NEW.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ HARDEE-HIGHLANDS-DE SOTO- 225 PM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES WILL SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ055-060-062-065-281000- /O.CON.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ MANATEE-SARASOTA-CHARLOTTE-LEE- 225 PM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES OVER INLAND AREAS MAY SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ PRC
699 WWUS82 KTBW 272309 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 709 PM EDT TUE APR 27 2010 ...RED FLAG WARNING FOR WEDNESDAY AFTERNOON AND EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR LEVY... CITRUS... HERNANDO...SUMTER...HILLSBOROUGH...POLK...HARDEE... DESOTO AND HIGHLANDS COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR MANATEE...SARASOTA...CHARLOTTE AND LEE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND EVENING FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT FOR LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH AND POLK COUNTIES... .DRIER AIR WILL MOVE INTO WEST CENTRAL AND SOUTHWEST FLORIDA TONIGHT. THE DRIER AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS WEDNESDAY AND THURSDAY AFTERNOONS. FLZ039-042-043-048-049-052-290000- /O.EXP.KTBW.FW.W.0049.000000T0000Z-100427T2300Z/ /O.CON.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ /O.CON.KTBW.FW.A.0043.100429T1600Z-100429T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-POLK- 709 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TONIGHT... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TONIGHT. FOR TOMORROW A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRIER AIR HAS BEGUN TO MOVE INTO THE AREA THIS EVENING AND TOMORROW THE DRIER AIR WILL BE FIRMLY ENTRENCHED WITH FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT ANTICIPATED. SIMILAR CONDITIONS ARE AGAIN EXPECTED ON THURSDAY FOR WHICH A FIRE WEATHER WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ051-290000- /O.CON.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ /O.CON.KTBW.FW.A.0043.100429T1600Z-100429T2300Z/ HILLSBOROUGH- 709 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... FOR TOMORROW A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES OVER INLAND AREAS WILL SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. SIMILAR CONDITIONS ARE EXPECTED AGAIN ON THURSDAY FOR WHICH A FIRE WEATHER WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ056-057-061-290000- /O.CON.KTBW.FW.W.0050.100428T1600Z-100429T0000Z/ HARDEE-HIGHLANDS-DE SOTO- 709 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES WILL SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ055-060-062-065-290000- /O.CON.KTBW.FW.A.0042.100428T1600Z-100429T0000Z/ MANATEE-SARASOTA-CHARLOTTE-LEE- 709 PM EDT TUE APR 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A DRY AIR MASS WILL BE FIRMLY ENTRENCHED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY. THIS DRY AIR COMBINED WITH TEMPERATURES CLIMBING TO AROUND 80 DEGREES OVER INLAND AREAS MAY SUPPORT FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ LJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 3:41 AM EDT, 14 minutes earlier.
Area forecast discussion, Apr 27, 3:41 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
341 AM EDT TUE APR 27 2010
.SHORT TERM (TODAY-THURSDAY)...A DRY TROUGH WILL PUSH THROUGH THE
AREA TODAY WITH SOME DRIER AIR MOVING INTO THE AREA BEHIND IT.
WINDS WILL INCREASE THROUGH THE AFTERNOON TO 15 TO 25 MPH ALONG
COASTAL COUNTIES AND 10 TO 20 MPH INLAND. HAVE ISSUED A LAKE WIND
ADVISORY FOR THE COASTAL COUNTIES FOR THIS AFTERNOON INTO THIS
EVENING. WINDS WILL THEN SUBSIDE AFTER SUNSET. THE UPPER TROUGH
WILL PUSH THROUGH THE DEEP SOUTH OVERNIGHT AS SURFACE HIGH
PRESSURE BUILDS IN FROM THE WEST. THE HIGH PRESSURE CENTER WILL
THEN SHIFT EAST OVER THE STATE WEDNESDAY THROUGH THURSDAY. HIGHS
WILL BE IN THE LOWER TO MID 80S THIS AFTERNOON...THEN COOL TO THE
UPPER 70S TO LOWER 80S FOR WEDNESDAY...AND RETURN TO THE LOWER TO
MID 80S FOR THURSDAY. LOWS WILL FALL FROM THE LOWER 50S NORTH TO
THE MID 50S TO MID 60S CENTRAL AND SOUTH TONIGHT...TO THE MID 40S
NORTH TO THE LOWER 50S TO NEAR 60 CENTRAL AND SOUTH WEDNESDAY
NIGHT.
.LONG TERM (THURSDAY NIGHT-MONDAY)...UPPER RIDGING WILL BUILD
OVER THE WESTERN ATLANTIC/BAHAMAS FRIDAY INTO THE WEEKEND IN
RESPONSE TO AN AMPLIFYING UPPER TROUGH OVER THE SOUTHWESTERN U.S..
A SOUTHEAST TO SOUTHERLY WIND FLOW AROUND THE ATTENDANT SURFACE
HIGH OVER THE WESTERN ATLANTIC WILL SUPPORT INCREASINGLY WARM AND
HUMID CONDITIONS ACROSS THE FORECAST AREA THROUGH THE PERIOD.
LIMITED MOISTURE WILL KEEP RAIN CHANCES TOO LOW TO MENTION ON
FRIDAY...THEN A SUBTLE INCREASE IN MOISTURE COMBINED WITH THE SEA
BREEZE CIRCULATIONS AND WEAK UPPER LEVEL IMPULSES MOVING THROUGH
THE FLOW ALOFT MAY BE ENOUGH TO SUPPORT SOME ISOLATED SHOWERS OR
STORMS (POPS 20 PERCENT) SATURDAY AFTERNOON AND WILL RETAIN A
MENTION OF IN THE GRIDS.
MODEL SHOWS THE DEEP LAYERED RIDGING BUILDING WEST OVER THE
PENINSULA DURING SUNDAY AND MONDAY. INCREASING SUBSIDENCE AND
WARMING MID LEVEL TEMPERATURES UNDER THE RIDGE SHOULD LIMIT RAIN
CHANCES (POPS LESS THAN 20 PERCENT) BOTH DAYS WITH HOT AND HUMID
CONDITIONS EXPECTED. NEAR NORMAL TEMPERATURES ON FRIDAY WILL RISE
TO SOME 5 TO 7 DEGREES ABOVE NORMAL DURING THE WEEKEND AND INTO
EARLY NEXT WEEK WITH DAYTIME HIGHS CLIMBING TO AROUND 90 TO THE
LOWER 90S OVER INLAND LOCATIONS AND UPPER 80S ALONG THE IMMEDIATE
COAST...WITH NIGHT TIME LOWS IN THE UPPER 60S TO LOWER 70S.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TERMINAL SITES
DURING THE NEXT 24 HOURS. WEST WINDS AROUND 10 KNOTS THIS
MORNING WILL INCREASE INTO THE 15 TO 25 KNOT RANGE BY EARLY
AFTERNOON WITH GUSTS UP TO 30 KNOTS POSSIBLE.
&&
.MARINE...A TROUGH WILL MOVE THROUGH THE WATERS TODAY WITH WINDS
AND SEAS INCREASING THROUGH THE AFTERNOON TO AROUND 20 KNOTS AND
SEAS RAISING TO 5-6 FEET OFFSHORE. WINDS SHOULD REMAIN STRONG
THROUGH EARLY WEDNESDAY MORNING AND THEN SUBSIDE AFTER 4AM. HAVE
ISSUED A SMALL CRAFT ADVISORY FOR THIS FOR THIS AFTERNOON THROUGH
EARLY WEDNESDAY. WINDS AND SEAS SHOULD THEN REMAIN BELOW ADVISORY
LEVELS THROUGH EARLY FRIDAY AS HIGH PRESSURE MOVES EAST ACROSS THE
STATE.
&&
.FIRE WEATHER...HAVE RAISED A RED FLAG WARNING FOR THE NATURE
COAST AND POLK COUNTIES FOR THIS AFTERNOON AS HUMIDITIES WILL FALL
BELOW 35 PERCENT FOR A COUPLE OF HOURS WITH WINDS OF 15 MPH OR
GREATER. HAVE ALSO ISSUED A WATCH FOR WEDNESDAY AFTERNOON FOR 4 OR
MORE HOURS OF HUMIDITIES BELOW 35 PERCENT. DRY AIR WILL REMAIN
ACROSS THE AREA FOR THURSDAY AFTERNOON AND WILL MONITOR FOR
POSSIBLE WATCHES. HIGH PRESSURE WILL THEN SHIFT EAST OF THE AREA
AND ALLOW MOISTURE TO MODERATE FOR FRIDAY THROUGH THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 82 62 76 57 / 0 5 5 5
FMY 85 64 82 58 / 0 5 5 5
GIF 85 60 78 56 / 0 5 5 5
SRQ 81 63 76 56 / 0 5 5 5
BKV 83 52 77 46 / 0 5 5 5
SPG 80 65 75 61 / 0 5 5 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS
EVENING FOR CHARLOTTE-CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR CITRUS-HERNANDO-LEVY-PASCO-POLK-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 4 AM EDT
WEDNESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA
BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60
NM-TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20
NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...57/MCMICHAELHazardous weather outlook, Apr 26, 5:53 AM EDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 553 AM EDT MON APR 26 2010 FLZ039-042-043-048>052-055-056-261500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE- 553 AM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY THROUGH THIS MORNING ACROSS THE AREA. THE MAIN THREATS WITH THE STORMS WILL BE STRONG GUSTY WINDS...DEADLY LIGHTNING AND HEAVY RAINS CAUSING PONDING OF WATER ON ROADS. THE STORMS SHOULD CLEAR THE AREA THROUGH THE AFTERNOON. ...WIND AND SEA IMPACT... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY AS WIND SHOULD INCREASE TO 15 TO 20 KNOTS ACROSS THE COASTAL WATERS. WINDS SHOULD THEN SUBSIDE LATER THIS EVENING BEHIND THE FRONT. ...RIP CURRENT IMPACT... STRONG WESTERLY WINDS WILL CAUSE A MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...FIRE WEATHER IMPACT... COOLER AND DRIER AIR WILL MOVE INTO THE AREA TONIGHT BEHIND THE COLD FRONT. THIS WILL CAUSE A COUPLE OF HOURS OF CRITICAL HUMIDITIES ACROSS MAINLY NORTHERN AND INTERIOR AREAS FOR TUESDAY AND WEDNESDAY AFTERNOONS. CONDITIONS WILL THEN MODERATE FOR THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ057-060>062-065-261500- HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 553 AM EDT MON APR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... TORNADO WATCH 107 WILL CONTINUE THROUGH 7 AM EDT THIS MORNING AS A LINE OF THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA. DAMAGING WINDS AND FREQUENT TO EXCESSIVE DEADLY LIGHTNING WILL CONTINUE TO BE THE MAIN HAZARDS WITH THE STORMS...WITH A TORNADO ALSO POSSIBLE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO THE AFTERNOON WITH STRONG WINDS...DEADLY LIGHTNING AND HEAVY RAINS CAUSING PONDING OF WATER ON ROADS REMAINING THE MAIN HAZARDS. ...WIND AND SEA IMPACT... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY AS WIND SHOULD INCREASE TO 15 TO 20 KNOTS ACROSS THE COASTAL WATERS. WINDS SHOULD THEN SUBSIDE LATER THIS EVENING BEHIND THE FRONT. ...RIP CURRENT IMPACT... STRONG WESTERLY WINDS WILL CAUSE A MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...FIRE WEATHER IMPACT... COOLER AND DRIER AIR WILL MOVE INTO THE AREA TONIGHT BEHIND THE COLD FRONT. THIS WILL CAUSE A COUPLE OF HOURS OF CRITICAL HUMIDITIES ACROSS MAINLY INTERIOR AREAS FOR TUESDAY AND WEDNESDAY AFTERNOONS. CONDITIONS WILL THEN MODERATE FOR THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:55 AM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 25 hr |
| Apr 27, 4:11 AM EDT | Lake Wind Advisory | TBW | Pinellas | 19 hr |
| Apr 27, 4:35 AM EDT | Small Craft Advisory | TBW | 23 hr | |
| Apr 27, 2:25 PM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 37 hr |
| Apr 27, 2:25 PM EDT | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 30 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.